# SDR 2004F00127

- Difficulty date: September 10, 2003
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON FLOORBOARD SUPPORT BETWEEN FRAME 62 AND 63 ABOVE STRINGER 37L IN AFT CARGO BAY.  REMOVED AND REPLACED FLOORBOARD SUPPORT BETWEEN FRAME 62 AND 63 ABOVE STRINGER 37L.  (M)
